# SDR SWIA201332698

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 12,658 hours, 7,980 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL IN THE COCKPIT.  AFTER SHUT DOWN ODOR QUICKLY STOPPED.  (FLT 4487)  REPLACED SIDEWALL AND CEILING LIGHT BALLAST AT ROW 1C/D.
